# SDR USAA001757

- Difficulty date: October 16, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .25 INCH IN TEN PLACES, BS 178, WL 234 BETWEEN LT AND RBL 7 TO 12 AFT SIDE.  INSTALLED DOUBLER PER SRM 53-10-11.  (M)
